# SDR SWAA2025042949321

- Difficulty date: March 18, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 43,601 hours, 25,576 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LEFT WING LOWER WING SKIN WS537.5+4.5-537.5+9 2' FROM SKIN LEADING EDGE<[01] ENTERED LOCATION OF CORROSION IN MEASUREMENTS IN THE N/A FIELDS -WS537.5+4.5-537.5+9; 2' FROM SKIN LEADING EDGE.;[02] CHANGED CORROSION LEVEL 2 TO 3.;[03] CHANGED CORROSION LEVEL 3 TO 2.;[04] REPAIRED IAW SWA EA 25-157-00732 (N556WN - CPZ - REPAIR - LEFT WING - LOWER INSPAR SKIN - CRACK AND CORROSION);[05] VERIFIED REPAIRED IAW SWA EA 25-157-00732 (N556WN - CPZ - REPAIR - LEFT WING - LOWER INSPAR SKIN - CRACK AND CORROSION)
